# SDR CALA2021071201070

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 79,450 hours, 17,626 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE COMP STALL. QUICKLY FOLLOWED BY OVER TEMP OF 712 EG T. ENG  SHUTDOWN. ENG FAIL T/O. FURTHER DETAILS AWAITED.
